| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Tic-Borne Psychiatric Disorders
Re: Tic-Borne Psychiatric Disorders
[ Back to Messages
Posted by Barb
on October 31, 1999 at 01:59:50:
In Reply to: Re: Tic-Borne Psychiatric Disorders posted by M.A. on October 12, 1999 at 12:54:05:
I went for over a year with moderate to severe symptoms. I went through hell. Then, I got on antibiotics. I am recovering, thank God! and the meds. I require antidepressant meds as well as antibiotics. The lyme affects the mood as well. tHE SOONER YOU GET ON ANTIBIOTICS, THE SHORTER DURATION YOU WILL BE ON THEM. Homeopathic is an excellant thing to do in addition to antibiotics. Because of the length of time I went untreated, I will be on antibiotics for at least two, maybe three years. Lyme is no joke. It can make you wish you were dead. Don't wait.
All times are GMT -7. The time now is 07:54 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!